# SDR CALA2013062500448

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A7593U50
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL SUPPORT STRUCTURE BS 727, RBL-22 HAS AN ENLONGATED HOLE.  R & R FRAME AT LOWER FUSELAGE AT BS 727 FROM LBL-6 TO RBL-45 REF SRM 51-40-02.
